MAUDE Adverse Event Report: Tandem Diabetes Care t:slim X2 Insulin Pump with Control-IQ Technology; Alternate Controller Enabled Insulin Infusion Pump

Tandem Diabetes Care t:slim X2 Insulin Pump with Control-IQ Technology; Alternate Controller Enabled Insulin Infusion Pump
Model Number 1002717
Medical Device Problem Codes Charging Problem (2892); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that pump housing and usb port were damaged, which prevented charging and caused pump to shut down.There was no adverse impact to the customer¿s blood glucose level.Customer continued to use current pump and planned to use alternate method if needed, while technical support arranged shipment of replacement pump with updated software, confirmed shipping details, instructed customer to let battery fully deplete, and advised customer to return damaged pump within 10 days and to enter pump settings and reconnect continuous glucose monitor to replacement pump.
 
Additional Manufacturer Narrative
In use at the time of the event: cgm model: unknown.Mobile os: android / android_galaxy s23 ultra / unknown / android 16.

Brand Name
t:slim X2 Insulin Pump with Control-IQ Technology
Common Device Name
Alternate Controller Enabled Insulin Infusion Pump
Manufacturer (Section D)
Tandem Diabetes Care
12400 high bluff drive
san diego CA 92130
Manufacturer Contact
john connell
12400 high bluff drive
san diego, CA 92130
+1(858)224-6281
MDR Report Key50350355
Report Number3013756811-2026-151115
Device Sequence Number13325991
Product Code QFG
UDI-Device Identifier00389152286716
UDI-Public(01)00389152286716(22)1012962(11)231121
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K203234
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 08/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1002717
Device Catalogue Number1012867
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/21/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age55 YR
Patient SexMale